Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What are the side effects of medical abortion?

Are there any side effects if i undergo for medical abortion for the second time ? One year back i went for medical abortion.Now as my period is not started i under go for urine test and it is showing positive. my lmp date is 17/10/2014.plse suggest me as i am not prepared for this.
Wed, 30 Sep 2015
Report Abuse
General & Family Physician 's  Response
Hi
I understand your concerns

If you are talking about taking medicines for the abortion, then you have the following risks:
Diarrhea
Nausea
Vomiting
Uterine bleeding or discharge

The nausea and diarrhea will clear after some time but the bleeding needs to be checked up.

I hope this helps you. Wish you good health
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Tomorrow I will be getting a medical abortion and I m very scared of what will come I.e. pain , side effects, etc. But will smoking marijuana...